# SDR RAIA00206169

- Difficulty date: June 1, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 9,627 hours, 8,245 cycles
- System (JASC): 3242 · Brake
- Part: Connector
- Part number: D3899926FA986
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

5290-RIC- DURING TAKE OFF GOT TAKEOFF CONFIGURATION BRAKE WARNING. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY BRAKE PRESSURE SWITCH CONNECTOR.
